MathSciNet Relay Station
MathSciNet bibliographic data
MR1003578 57S25
Connolly, Francis X.; Prassidis, Stratos Groups which act freely on ${\bf R}^m\times S^{n-1}$. Topology 28 (1989), no. 2, 133–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement